



ACAO/ICAO

ATFM Workshop

(Casablanca, Morocco, 17-18 March 2019)

Work Programme







Day 1 – Sunday, 17 March 2019

Time	Session Title/Presentation(s)	Speaker/Moderator/Panelist	
08:30 09:30	Registration	-	
09:30 10:00	Session 1.1: Opening Ceremony Moderator: <i>Mr. Mohamed Rejeb</i>		
	Welcoming and opening remarks	Eng. Manar Abdennebi (DG ACAO) Mr. Mohamed Smaoui (DRD ICAO MID)	
	Coffee Break & Group Photo –	30 minutes	
10:30 11:00	Session 1.2: ICAO Provisions related to ATFM: importance of standardization and harmonization with regard to worldwide ATFM implementation. ICAO Global and Regional development with an overview of ICAO Doc 9971 provisions.		
	Mr. Elie El Khoury (ICAO)		
11:00 12:30	Session 1.3: ATFM Sub-regional/Regional Solutions: Specificities of multi-States solutions. Overcoming hurdles, collaboration within States and with neighboring ATFM units; towards global ATFM. Moderator: <i>Celso Do Couto Figueiredo</i> - <u>Panelists</u> : All Speakers		
	 EUROCONTROL/Network Manager experience CADENA 	<i>Mr. Keith Crawford</i> (EUROCONTROL) <i>Mr. Rafael Quezada</i> (CANSO)	
	 USA/FAA User perspective Related to ATFM 	Mrs. Midori Tanino (TBC) Mrs. George Rhodes (IATA)	
	Lunch – 1 Hour		
13:30 15:30	Session 1.4: States' experience related to ATFM: States' national experience with the implementation of ATFM, domestic solution or being part of regional or sub-regional solution, highlighting the advantages, shortcomings and measures undertaken to overcome the challenges. Moderator: <i>Mohamed Rejeb</i> - <u>Panelists</u> : All Speakers		
	Brazil experience	Mr. Andrei Oliveira da Silva Santo	
	India Experience	Ms. Veena Bisht	
	• Morocco Experience	Mustapha KHABAB	
	Saudi Arabia development related to ATFMUAE development related to ATFM	Mr. Saleh Al-Zahrani Mr. Mohammed Khamis Al Blooshi	
End of Day 1			





Day 2 – Monday, 18 March 2019

Time	Topic/Title	Presented by	
09:00 11:00			
	Moderator: Mr. Elie El Khoury — Panelists: All Speakers		
	 INDRA Metron Aviation Thales SWIM and Information Models in support of ATFM The need for ATFM from ATC perspective 	Mr. Federico Rueda Mr. Stuart Ratcliffe Mr. Todd Donovan Mrs. Midori Tanino (FAA) Mr. Fateh Bekhti (IFATCA)	
Coffee Break – 30 minutes			
11:30 12:30	1		
	ACAO developments related to ATFMATFM implementation in the ICAO MID Region	Mr. Mohamed Rejeb (ACAO) Mr. Elie El Khoury (ICAO)	
	Lunch Break – 1 Hour		
13:30 14:30	Session 2.3: Open discussions on ATFM implementation in the MID Region		
Moderators : <i>Mr. Mohamed Rejeb and Mr. Elie El Khoury</i> Coffee Break – 30 minutes			
15.00			
15:00 15:30	Wrap up Closing	Mr. Elie El Khoury (ICAO) Mr. Mohamed Rejeb (ACAO) Mr. Mohamed Smaoui (ICAO)	
End of Day 2			